



Yonsei - Sydney Virtual Workshop on B5G and 6G

Challenges and Opportunities of Wireless Communication for the Next 10 Years

Wireless communication plays a key role in enabling the Industry 4.0 systems and technologies that revolutionises the way we live, work, and relate to one another. Jointly organised by **Yonsei University** in South Korea and the **University of Sydney** in Australia and , this virtual workshop brings together researchers across institutions and borders to showcase the most recent research advancement in the relevant areas, explore the challenges and opportunities in B5G and 6G in the next ten years, and discuss how to create synergy in driving the innovation of wireless communication technologies.

The workshop aims to strengthen the strategic partnership between the two universities and promote international collaborations across academic and industrial sectors. It will also support the joint effort in tackling challenges of the United Nations' Sustainable Development Goal 9: Industry, Innovation, and Infrastructure.

The workshop will be beneficial to academics and industry partners who would like to collaborate in wireless communication innovation.

Date: Wednesday 28 July 2021

Time: Sydney: 17:30-20:30, Seoul/Tokyo: 16:30-19:30,

Hong Kong: 15:30-18:30, Helsinki: 10:30-13:30, Berlin: 9:30-12:30

Venue: Online

Zoom meeting ID: 823 0944 2457

Meeting URL: https://uni-sydney.zoom.us/j/82309442457

Registration: Link

Experts from the following institutions will contribute their insights on B5G and 6G development:

- Ministry of Science and ICT, South Korea
- Yonsei University, South Korea
- Tokyo Institute of Technology, Japan
- Kyoto University, Japan
- Aalto University, Finland
- University of Oulu, Finland

- The University of Sydney, Australia
- Deakin University, Australia
- Chinese University of Hong Kong, Hong Kong
- The University of Hong Kong, Hong Kong
- ABB Corporate Research, Sweden
- Technische Universität Dresden, Germany

Program Schedule

Time	Program
16:30-16:50 Seoul 17:30-17:50 Sydney (10 mins for each presentation, total 20 min)	 Welcome and Opening Remarks Moderator: Prof Seong-Lyun Kim, Head, School of Electrical & Electronic Engineering, Yonsei University, South Korea 6G R&D Strategies of Korea Dr Sungho Choi, Program Manager for Telecommunications and Radio, Institute of Information & Communications Technology Planning & Evaluation, Ministry of Science and ICT, South Korea 6G: Evolution towards a Super-connected World Prof Branka Vucetic, Director of the Centre for IoT and Telecommunications, School of Electrical and Information Engineering, University of Sydney, Australia
16:50-17:25 Seoul 17:50-18:25 Sydney (8 mins for each presentation, total 35 mins)	 Moderator: Prof Yonghui Li, Director International and Director of Wireless Engineering Laboratory, School of Electrical and Information Engineering, University of Sydney, Australia Overview of Sydney's wireless research Prof Yonghui Li, Director International and Director of Wireless Engineering Laboratory, School of Electrical and Information Engineering, University of Sydney, Australia Post-MAC for 6G: Federation and Split in Wireless AI Prof Seong-Lyun Kim, Head, School of Electrical & Electronic Engineering, Faculty of Engineering, Yonsei University, South Korea Wireless AI for Ultra-Reliable and Low-Latency Communications: From 5G to 6G Dr Changyang She, ARC DECRA Fellow, School of Electrical and Information Engineering, University of Sydney, Australia 6G Intelligent Edge - The Fusion of Communication and Computing Prof Kaibin Huang, Associate Head, Department of Electrical & Electronic Engineering, The University of Hong Kong, Hong Kong (pre-recorded)
17:25-18:00 Seoul 18:25-19:00 Sydney (8 mins for each presentation, total 35 mins)	Session II – 6G for Industrial Applications Moderator: Prof Kwang Soon Kim, School of Electrical & Electronics Engineering, Yonsei University, South Korea

5. Wireless HP: toward the Ethernet-grade wireless for critical control in industrial automation

<u>Dr Zhibo Pang</u>, Senior Principal Scientist at ABB Corporate Research, Sweden

6. 5G and 6G to realize Super Smart Society

<u>Prof Kei Sakaguchi</u>, Department of Electrical and Electronic Engineering, School of Engineering, Tokyo Institute of Technology, Japan

7. Private 5G for Cooperative Mobile Robotics

<u>Prof He Chen</u>, Department of Information Engineering, Chinese University of Hong Kong, Hong Kong

8. 6G-life-Digital transformation and sovereignty of future communication networks

<u>Prof Frank Fitzek</u>, Head of the Deutsche Telekom Chair for Communication Networks Group, Technische Universität Dresden, Germany

18:00-18:35 Seoul 19:00-19:35 Sydney

(8 mins for each presentation, total 35 mins)

Session III - 6G Wireless Access and Enabling Technologies

Moderator: **Prof Chan-Byoung Chae**, Underwood Distinguished Professor, Director, Intelligence Networking Lab. Head, School of Integrated Technology, Yonsei University, South Korea

9. Biological Layer for 6G

<u>Prof Chan-Byoung Chae</u>, Underwood Distinguished Professor, Head, School of Integrated Technology, Yonsei University, South Korea

10. Sensor-assisted Wireless Access for 5G/6G

<u>Prof Koji Yamamoto</u>, Department of Communications and Computer Engineering, Graduate School of Informatics, Kyoto University, Japan

11. Massive Connectivity for 5G/6G Communications

<u>Dr Mahyar Shirvanimoghaddam</u>, School of Electrical and Information Engineering, University of Sydney, Australia

12. What do we expect for 6G technologies?

<u>Prof Kwang Soon Kim</u>, School of Electrical & Electronics Engineering, Yonsei University, South Korea

18:35 -19:10 Seoul 19:35 -20:10 Sydney

(8 mins for each presentation, total 35 mins)

Session IV - 6G Security

Moderator: **Dr Phee Yeoh**, School of Electrical and Information Engineering, University of Sydney, Australia

13. Wireless Security for 5G/6G Communications Systems

<u>Dr Phee Yeoh</u>, School of Electrical and Information Engineering, University of Sydney, Australia

	 Backscatter based sustainable and privacy preserving MTC for 6G and beyond Prof Riku Jäntti, Professor of Communications Engineering and Head of the Department of Communications and Networking, School of Electrical Engineering, Aalto University, Finland How 6G Are We: Do Androids Dream of Electric Sheep? Prof Jinho Choi and Dr Jihong Park, School of Info Technology, Deakin University, Australia Extreme Ultra-Reliable and Low-Latency Communication Prof Mehdi Bennis, Centre for Wireless Communications, University of Oulu, Finland (pre-recorded)
19:10-19:30 Seoul 20:10-20:30 Sydney (20 mins)	 Prof Yonghui Li, Director International and Director of Wireless Engineering Laboratory, School of Electrical and Information Engineering, University of Sydney, Australia Prof Seong-Lyun Kim, Head, School of Electrical & Electronic Engineering, Faculty of Engineering, Yonsei University, South Korea







